Nonlinear two- and three-dimensional free surface flows due to moving disturbances

Ionica Parau, JM Vanden-Broeck

Research output: Contribution to journalArticle

36 Citations (Scopus)


Boundary integral equation methods for computing two- and three-dimensional nonlinear free surface flows are presented. In two dimensions, integral formulations can be derived by using complex variables or Green's functions. Both formulations are shown to yield the same level of accuracy. The formulation based on Green's functions is extended to three dimensions by following Forbes [J. Comput. Phys. 82 (1989) 330-347] and accurate numerical results are presented for moving distributions of pressure and moving submerged disturbances. (C) 2002 Editions scientifiques et medicales Elsevier, SAS. All rights reserved.
Original languageEnglish
Pages (from-to)643-656
Number of pages14
JournalEuropean Journal of Mechanics B - Fluids
Issue number6
Publication statusPublished - 1 Dec 2002


Dive into the research topics of 'Nonlinear two- and three-dimensional free surface flows due to moving disturbances'. Together they form a unique fingerprint.

Cite this